Universal solutions and adjoint homomorphisms.

Johann Sonner

Mathematische Zeitschrift (1964/65)

  • Volume: 86, page 14-20
  • ISSN: 0025-5874; 1432-1823

How to cite


Sonner, Johann. "Universal solutions and adjoint homomorphisms.." Mathematische Zeitschrift 86 (1964/65): 14-20. <http://eudml.org/doc/170321>.

author = {Sonner, Johann},
journal = {Mathematische Zeitschrift},
keywords = {general algebraic structures},
pages = {14-20},
title = {Universal solutions and adjoint homomorphisms.},
url = {http://eudml.org/doc/170321},
volume = {86},
year = {1964/65},

AU - Sonner, Johann
TI - Universal solutions and adjoint homomorphisms.
JO - Mathematische Zeitschrift
PY - 1964/65
VL - 86
SP - 14
EP - 20
KW - general algebraic structures
UR - http://eudml.org/doc/170321
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.